| Model Number |
PESSARY |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported upon removal of a pessary, the string separated.She manually removed the pessary from her vaginal cavity.She did not seek medical attention and did not report any serious adverse events.
Additional Manufacturer Narrative
Four companion samples were received from the consumer from the same batch number as the reported product.No defects or anomalies were observed.Manufacturing records demonstrate that the finished product was produced according to specifications, met all quality acceptance criteria for product release, and quality system procedures were correctly followed.